# SDR HAIHEEA9337

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3539T
- Make and model: Bolkms BO105S
- Aircraft serial: S397
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515170
- Condition: Cracked
- Location: M/R
- Part time: 7,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE AND NECK SHELLS CRACKED AND INBOARD LEADING EDGE STRIP SEPARATED BEYOND LIMITS ON THE INBOARD END. SENT TO COMPOSITE TECHNICS FOR INSPECTION AND REPAIR.
